A Completeness Proof for an Infinitary Tense Logic

Leiden Repository

A Completeness Proof for an Infinitary Tense Logic

Type: Article / Letter to editor
Title: A Completeness Proof for an Infinitary Tense Logic
Author: Sundholm, B.G.
Source: Theoria, 43, 47 - 51 (1977)
Journal Title: Theoria
Volume: 43
Start Page: 47
End Page: 51
Issue Date: 1977
Faculty: Faculteit der Wijsbegeerte
Uri: urn:issn:0040-5825
ISSN: urn:issn:0040-5825
Handle: http://hdl.handle.net/1887/10570
 

Files in this item

Description Size View
application/pdf 9_054_001.pdf 777.3Kb View/Open

This item appears in the following Collection(s)